# SDR QXEA2022062300228

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 9,935 hours, 6,158 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Autopilot Sys
- Part number: 17024298409
- Part serial: 0001007460
- Condition: Inoperative
- Location: Zone 100
- Part time: 10,065 hours, 6,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED AP FAIL AND PITCH CONTROL DISC EICAS MESSAGES. A/C THEN BEGAN UNCOMMANDED ROLL TO THE RIGHT. FLIGHT CONTROLS REQUIRED CONTINUOUS LEFT INPUT FOR LEVEL FLIGHT. CONDITION CONTINUED THROUGH TOUCHDOWN. 
DIVERTED. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FIM TASK 27-03-00-810-82H-A, VISUAL INSPECTIONS. NO DEFECTS NOTED. CHECKED CONTROL COLUMN DISCONNECT DEVICE ELECTRICALLY, REF E175 AMM TASK 27-31-06-840-801-A, FOUND DEVICE DISCONNECTED. RECONNECTED PER SAME TASK. PITCH CONTROL DISCLIGHT & AP FAIL MESSAGES EXTINGUISHED. REMOVED & REPLACED DISCONNECT DEVICE PER E175 AMM TASKS 27-31-06-000-801-A/400-801-A AS PRECAUTIONARY MEASURE. OPS CHECKS GOOD. OCF SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
